Mohamed Ali Hajji
Mohamed Ali Hajji
Verified email at uaeu.ac.ae
TitleCited byYear
Monotone iterative sequences for nonlinear boundary value problems of fractional order
M Al-Refai, MA Hajji
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3531-3539, 2011
712011
Forecasting concentrations of air pollutants by logarithm support vector regression with immune algorithms
KP Lin, PF Pai, SL Yang
Applied Mathematics and Computation 217 (12), 5318-5327, 2011
462011
Arbitrary order fractional difference operators with discrete exponential kernels and applications
T Abdeljawad, QM Al-Mdallal, MA Hajji
Discrete Dynamics in Nature and Society 2017, 2017
252017
An efficient algorithm for solving higher-order fractional Sturm–Liouville eigenvalue problems
MA Hajji, QM Al-Mdallal, FM Allan
Journal of Computational Physics 272, 550-558, 2014
242014
A vector asymmetrical NNV equation: Soliton solutions, bilinear Bäcklund transformation and Lax pair
GF Yu, HW Tam
Journal of Mathematical Analysis and Applications 344 (2), 593-600, 2008
242008
A convergent algorithm for solving higher-order nonlinear fractional boundary value problems
QM Al-Mdallal, MA Hajji
Fractional Calculus and Applied Analysis 18 (6), 1423-1440, 2015
222015
Stability analysis of a fractional order differential equation model of a brain tumor growth depending on the density
F Bozkurt, T Abdeljawad, MA Hajji
Appl. Comput. Math 14 (1), 50-62, 2015
202015
Analytic studies and numerical simulations of the generalized Boussinesq equation
MA Hajji, K Al-Khaled
Applied Mathematics and Computation 191 (2), 320-333, 2007
182007
Representation of differential operators in wavelet basis
MA Hajji, S Melkonian, R Vaillancourt
Computers & Mathematics with Applications 47 (6-7), 1011-1033, 2004
132004
The characteristics of fluid flow through multilayer porous media
FM Allan, MA Hajji, MN Anwar
Journal of Applied Mechanics 76 (1), 014501, 2009
122009
An efficient series solution for fractional differential equations
M Al-Refai, M Ali Hajji, MI Syam
Abstract and Applied Analysis 2014, 2014
112014
Options pricing in jump diffusion markets during financial crisis
Y El-Khatib, MA Hajji, M Al-Refai
Applied Mathematics & Information Sciences 7 (6), 2319, 2013
112013
Multi-point special boundary-value problems and applications to fluid flow through porous media
MA Hajji
Proceedings of International Multi-Conference of Engineers and Computer …, 2009
102009
Numerical methods for nonlinear fourth-order boundary value problems with applications
MA Hajji, K Al-Khaled
International Journal of Computer Mathematics 85 (1), 83-104, 2008
102008
A new formulation of multiscale method based on modal integral operators
M Hajji, B Hamdi, T Aguili
Journal of Electromagnetic Waves and Applications 29 (10), 1257-1280, 2015
82015
Graphene nanoribbon antenna modeling based on MoM-GEC method for electromagnetic nanocommunications in the terahertz range
M Aidi, M Hajji, A Ben Ammar, T Aguili
Journal of ElEctromagnEtic WavEs and applications 30 (8), 1032-1048, 2016
72016
Monotone iterative sequences for non-local elliptic problems
M Al-Refai, NI Kavallaris, MA Hajji
European Journal of Applied Mathematics 22 (6), 533-552, 2011
72011
On the similarity solution of nano-fluid flow over a moving flat plate using the homotopy analysis method
FM Allan, MA Hajji
AIP Conference Proceedings 1479 (1), 1833-1837, 2012
62012
Matrix derivation of Gaussian quadratures
MA Hajji, R Vaillancourt
Scientific Proceedings of Riga Technical University 29 (48), 198-213, 2006
52006
Analysis of a fractional eigenvalue problem involving Atangana-Baleanu fractional derivative: A maximum principle and applications
M Al-Refai, MA Hajji
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (1), 013135, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20